Alert archive / Nebraska / Tornado Warnings in 2013
Tornado Warning 26, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jun 22, 2013, 6:56 PM MDT for Cheyenne County, Kimball County, Nebraska. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2013, 6:56 PM MDT (00:56 UTC)
- Expired
- Jun 22, 2013, 7:30 PM MDT
- In force
- 34 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
Counties Cheyenne County, NE, Kimball County, NE
The radar
The Cheyenne radar (KCYS), 121 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 6:58 PM MDT | TORNADO | Dix, NE | TORNADO WAS ON INTERSTATE 80. |
| Jun 22, 6:59 PM MDT | TORNADO | Dix, NE | TORNADO LIFTED AT 702 PM. |
| Jun 22, 7:11 PM MDT | HAIL 0.5 | Dix, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 2:13 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 652 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 2701 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
084
WFUS55 KCYS 230056
TORCYS
NEC033-105-230130-
/O.NEW.KCYS.TO.W.0026.130623T0056Z-130623T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
656 PM MDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 730 PM MDT
* AT 651 PM MDT...A CONFIRMED TORNADO WAS LOCATED NEAR DIX...AND
MOVING EAST AT 20 MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* THE TORNADO WILL BE NEAR...
POTTER AROUND 715 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4139 10321 4115 10323 4122 10360 4136 10360
TIME...MOT...LOC 0056Z 273DEG 19KT 4126 10344
TORNADO...OBSERVED
HAIL...1.00IN
$$
RUBIN2 follow-up statements
099
WWUS55 KCYS 230117
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
717 PM MDT SAT JUN 22 2013
NEC033-105-230130-
/O.CON.KCYS.TO.W.0026.000000T0000Z-130623T0130Z/
CHEYENNE NE-KIMBALL NE-
717 PM MDT SAT JUN 22 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN KIMBALL AND
WEST CENTRAL CHEYENNE COUNTIES UNTIL 730 PM MDT...
AT 714 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR POTTER...AND MOVING EAST AT 20 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
KIMBALL AND WEST CENTRAL CHEYENNE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...PARK YOUR VEHICLE AND STAY PUT.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4137 10344 4139 10321 4115 10323 4119 10345
TIME...MOT...LOC 0117Z 273DEG 19KT 4125 10329
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
RUBIN785 WWUS55 KCYS 230127 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 727 PM MDT SAT JUN 22 2013 NEC033-105-230137- /O.EXP.KCYS.TO.W.0026.000000T0000Z-130623T0130Z/ CHEYENNE NE-KIMBALL NE- 727 PM MDT SAT JUN 22 2013 ...THE TORNADO WARNING FOR EAST CENTRAL KIMBALL AND WEST CENTRAL CHEYENNE COUNTIES WILL EXPIRE AT 730 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT. LAT...LON 4137 10344 4139 10321 4115 10323 4119 10345 TIME...MOT...LOC 0127Z 273DEG 19KT 4125 10322 $$ RUBIN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 22, 5:13 PM MDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 22, 5:13 PM MDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 513 PM MDT SAT JUN 22 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 417 PM MDT SAT JUN 22 2013 THE CLUSTER OF THUNDERSTORMS MOVING THROUGH AREAS EAST OF THE LARAMIE RANGE WILL CONTINUE TO SHIFT EAST DURING THE COURSE OF THE EVENING. 0-1KM STORM RELATIVE HELICITY VALUES ARE RANGING FROM 50-100M^2/S^2 IN GOSHEN AND ALBANY COUNTIES. FURTHER EAST OF THIS COUNTIES LCL'S ARE A BIT LOWER WITH VALUES RANGING FROM 500M- 1000M. THEREFORE...CONTINUED TORNADO THREAT LOOKS TO BE FAIRLY MARGINAL THIS EVENING...BUT STILL CANNOT RULE SOME BRIEF TOUCHDOWNS AS THE LINE CONTINUES TO PUSH EAST. MEANWHILE...LARGE HAIL AND DAMAGING WIND THREAT STILL LOOKS FAVORABLE AT THIS TIME. ALL OF THIS ACTIVITY CONTINUES TO DEVELOP AHEAD OF THE MAIN SHORTWAVE PIVOTING THROUGH CENTRAL WYOMING. THIS SHORTWAVE WILL CONTINUE TO SHIFT EAST THIS EVENING AND BRING DRIER AIR INTO THIS EVENING. WE WILL BE CLEARING THE TORNADO WATCH IN CONVERSE AND ALBANY COUNTIES SHORTLY. TONIGHT AND SUNDAY: CLEARING SKIES ARE EXPECTED LATE THIS EVENING AND OVERNIGHT AS THE SUBSIDENCE BUILDS IN WITH THE PASSING SHORTWAVE. IT MAY BE QUITE COOL IN A FEW LOCATIONS WITH 40S IN WYOMING AND 50S IN THE NEBRASKA PANHANDLE. LEE SIDE TROF DOES TRY TO SET UP CAMP...BUT NOT REAL CONFIDENT THAT SHOWERS AND STORMS WILL DEVELOP. FOR NOW...WE WILL CONSISTENCY SAKE WE WILL KEEP THE CHANCE OF SHOWERS AND THUNDERSTORMS IN THE PICTURE. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 417 PM MDT SAT JUN 22 2013 NOT MANY CHANGES MADE TO THE LONG TERM DUE TO WIDESPREAD SEVERE WEATHER THIS AFTERNOON. WE WILL NEED TO WATCH FOR A POTENTIAL SHORTWAVE MOVING THROUGH THE NORTHERN PARTS OF THE FORECAST AREA MONDAY NIGHT AND TUESDAY WHICH MAY BRING A CHANCE OF SHOWERS OF THUNDERSTORMS. OTHERWISE...THE UPPER LEVEL RIDGE WILL CONTINUE TO BUILD OVER THE REGION LATER IN THE WEEK AND BRING WARMER TEMPERATURES. COX && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 530 PM MDT SAT JUN 22 2013 VFR CONDITIONS ARE EXPECTED ACROSS THE WYOMING TAF SITES TONIGHT. HOWEVER...THERE MAY BE A CHANCE OF ISOLATED AFTERNOON THUNDERSTORMS MAINLY NEAR THE CYS TAF SITE ON SUNDAY AFTERNOON IN ASSOCIATION WITH A WEAK UPPER LEVEL WAVE MOVING THROUGH SOUTHEAST WYOMING AND SOUTHERN NEBRASKA PANHANDLE LATE SUNDAY AFTERNOON. COX && .FIRE WEATHER... ISSUED AT 417 PM MDT SAT JUN 22 2013 LOW RELATIVE HUMIDITIES WILL BE IN STORE FOR AREAS MAINLY WEST OF THE LARAMIE RANGE SUNDAY AFTERNOON. OTHERWISE...THE LEE SIDE TROF IS EXPECTED TO DEVELOP OVER THE AREA ON MONDAY WITH GUSTY AND DRY SOUTHWEST FLOW POSSIBLE WEST OF THE LARAMIE RANGE ON MONDAY WHICH WILL FAVOR INCREASE FIRE RISK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...REC LONG TERM...SLA AVIATION...REC FIRE WEATHER...REC
Hazardous weather outlook, Jun 22, 4:32 AM MDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 432 AM MDT SAT JUN 22 2013 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119- 231100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 432 AM MDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS WHILE MOVING GENERALLY EASTWARD. SOME STORMS WILL LIKELY BECOME SEVERE EAST OF THE MOUNTAINS WITH LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER ROUND OF THUNDERSTORMS SHOULD OCCUR SUNDAY AFTERNOON AND EVENING WITH SEVERE STORMS POSSIBLE AGAIN. FEWER STORMS SHOULD OCCUR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-105-109>116-231100- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 432 AM MDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 22, 6:18 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 618 PM MDT SAT JUN 22 2013 NEZ003-230100- BOX BUTTE NE- 618 PM MDT SAT JUN 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BOX BUTTE COUNTY UNTIL 700 PM MDT... AT 614 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KILPATRICK LAKE...OR 23 MILES WEST OF ALLIANCE...MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RURAL CENTRAL BOX BUTTE COUNTY THROUGH 700 PM MDT THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT UNTIL 800 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4233 10301 4201 10299 4202 10338 4220 10336 TIME...MOT...LOC 0018Z 255DEG 18KT 4211 10329 RUBIN
Local storm report, Jun 22, 6:20 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
620 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL BUSHNELL 41.23N 103.89W
06/22/2013 E1.75 INCH KIMBALL NE LAW ENFORCEMENT
REPORTED AT BUSHNELL AND AT OLIVER LAKE.
&&
HAHNSpecial weather statement, Jun 22, 6:20 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 620 PM MDT SAT JUN 22 2013 NEZ020-021-230100- BANNER NE-MORRILL NE- 620 PM MDT SAT JUN 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORRILL AND EXTREME EASTERN BANNER COUNTIES UNTIL 700 PM MDT... AT 619 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR REDINGTON...OR 26 MILES SOUTHEAST OF SCOTTSBLUFF...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... COURT HOUSE AND JAIL ROCKS AROUND 645 PM MDT. BRIDGEPORT...BRIDGEPORT STATE RECREATION AREA AND NORTHPORT AROUND 650 PM MDT. THE INTERSECTION OF HIGHWAY 385 AND 92 AROUND 700 PM MDT. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT UNTIL 800 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4178 10298 4144 10294 4148 10338 4166 10339 TIME...MOT...LOC 0021Z 265DEG 22KT 4157 10333 RUBIN
Local storm report, Jun 22, 6:31 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
631 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL 4 WSW REDINGTON 41.57N 103.37W
06/22/2013 M1.00 INCH BANNER NE TRAINED SPOTTER
&&
RUBINSpecial weather statement, Jun 22, 6:40 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 640 PM MDT SAT JUN 22 2013 NEZ019>021-054-WYZ119-230130- BANNER NE-EAST LARAMIE COUNTY WY-KIMBALL NE-MORRILL NE-SCOTTS BLUFF NE- 640 PM MDT SAT JUN 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN LARAMIE... SOUTHEASTERN SCOTTS BLUFF...EXTREME SOUTHWESTERN MORRILL... NORTHWESTERN KIMBALL AND BANNER COUNTIES UNTIL 730 PM MDT... AT 637 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF ALBIN...OR 19 MILES NORTHWEST OF KIMBALL...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... HARRISBURG AROUND 710 PM MDT. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT UNTIL 800 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4176 10350 4151 10335 4132 10405 4146 10405 TIME...MOT...LOC 0040Z 240DEG 25KT 4141 10393 RUBIN
Local storm report, Jun 22, 6:46 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
646 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG 12 NW HARRISBURG 41.67N 103.90W
06/22/2013 BANNER NE TRAINED SPOTTER
CENTER PIVOT PARTIALLY OVERTURNED.
&&
HAHNThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:13 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 62 min |
| Jun 22, 6:18 PM MDT | Special Weather Statement | CYS | Box Butte | 42 min |
| Jun 22, 6:20 PM MDT | Special Weather Statement | CYS | Morrill | 40 min |
| Jun 22, 6:27 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 48 min |
| Jun 22, 6:40 PM MDT | Special Weather Statement | CYS | Banner | 50 min |
| Jun 22, 7:11 PM MDT | Areal Flood Advisory | CYS | Banner, Kimball | 6 hr |
| Jun 22, 7:13 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 62 min |
| Jun 22, 7:25 PM MDT | Special Weather Statement | CYS | Kimball | 50 min |
| Jun 22, 7:32 PM MDT | Flash Flood Warning | CYS | Banner, Kimball | 6 hr |
| Jun 22, 7:40 PM MDT | Special Weather Statement | CYS | Kimball | 50 min |
| Jun 22, 7:51 PM MDT | Special Weather Statement | CYS | Cheyenne | 39 min |
Nearby
Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.